# SDR ASAA0853171

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 3,835 hours, 1,170 cycles
- Engine: Cfmint CFM567B27
- Engine time: 3,835 hours, 1,170 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10531
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 3,835 hours, 1,170 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TRYING TO START ENG NR 2 MOVED START SWITCH TO GND DID NOT GET A "START VALVE OPEN" LIGHT OR N2 INDICATION COMPLETED FIM TASK 80 70 00 810 804 F00.  DRY MOTORED ENGINE SUCCESSFUL, TWO ATTEMPTS NO FAULTS IN BITE CHECK RECENT OR HISTORICAL.  NO HISTORY 30 DAYS IN ARCTIC.  BVI OF NR 2 STARTER AND VALVE NO FAULTS NOTED PER ETOPS MANUAL E05 00 05.
